# SDR AU980779

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWN MICROSWITCH FAULTY.
